# SDR SWAA2013031913830

- Difficulty date: February 15, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N521SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25320
- Aircraft time: 66,203 hours, 61,830 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 6545409
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL WELL PRESSURE DECK CRACKED BETWEEN BS 664 TO BS 675, RBL 45.5-4.  REPAIRED WEB IAW SRM.
